Venkatesh, Yedatore V (1970) Noncausal Multipliers for Nonlinear System Stability. In: IEEE Transactions on Automatic Control, 15 (2). pp. 195-204.
Using the Popov approach, new absolute stability conditions in multiplier form are derived for a single-loop system with a time-invariant stable linear element G in the forward path and a nonlinear time-varying gain k(t)(\phi)(\cdot) in the feedback path. The classes of nonlinearities considered are the monotonic, odd monotonic, and power law. The stability multiplier contains causal and noncausal terms; for absolute stability, the latter give rise to a lower bound (which is believed to be new) on dk / dt and the former, as in earlier investigations, to an upper bound on dk / dt. Asymptotic stability conditions for a linear system are realized as a limiting case of the absolute stability conditions derived for the power law nonlinearity.
|Item Type:||Journal Article|
|Additional Information:||Ã�Â©1970 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||13 Sep 2005|
|Last Modified:||19 Sep 2010 04:20|
Actions (login required)